Jump to ContentJump to Main Navigation
Show Summary Details
In This Section

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year


IMPACT FACTOR 2016: 0.783
5-year IMPACT FACTOR: 0.792

CiteScore 2016: 0.80

SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106

Mathematical Citation Quotient (MCQ) 2015: 0.43

Online
ISSN
1569-3945
See all formats and pricing
In This Section
Volume 3, Issue 3 (Jan 1995)

Issues

On a class of weakly ill-posed Volterra-type problems of integral geometry in the three-dimensional space

A. KH. BEGMATOV
Published Online: 2009-10-09 | DOI: https://doi.org/10.1515/jiip.1995.3.3.231

About the article

Published Online: 2009-10-09

Published in Print:



Citation Information: Journal of Inverse and Ill-Posed Problems, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/jiip.1995.3.3.231. Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Akram H. Begmatov and Z. H. Ochilov
Doklady Mathematics, 2009, Volume 80, Number 3, Page 823
[2]
Akram H. Begmatov
Siberian Mathematical Journal, 1997, Volume 38, Number 4, Page 621

Comments (0)

Please log in or register to comment.
Log in